# SDR AWXA200600836

- Difficulty date: May 20, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,223 hours, 7,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - EEL - MAINTENANCE REPORTED THAT THE FORWARD GALLEY EMERGENCY LIGHT, POWER SUPPLY WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD GALLEY LIGHT EMERG LIGHT POWER SUPPLY IAW AWA TASK CARD R1C33303.  OPERATIONAL CHECKS WERE GOOD.
